# SDR VNAA2009082700006

- Difficulty date: August 22, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 13,052 hours, 12,791 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CAK.  AIRCRAFT RETURNED TO CAK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE LANDING GEAR (NLG) LOCKPIN INSTALLED.  MAINTENANCE REMOVED THE NLG LOCKPIN PER THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
